Probability Theory/Statistics
Archimax copulas and invariance under transformations
Comptes Rendus. Mathématique, Volume 340 (2005) no. 10, pp. 755-758.

Copulas which are invariant under transformations by means of increasing bijections on the unit interval are investigated, and the relationship to maximum attractors and Archimax copulas is discussed.

On étudie les copules qui sont invariantes par rapport aux transformations par les bijections croissantes de l'intervalle unité, et on examine la relation entre les attracteurs des valeurs maximales et les copules Archimax.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.04.012
Klement, Erich Peter 1; Mesiar, Radko 2, 3; Pap, Endre 4

1 Department of Knowledge-Based Mathematical Systems, Johannes Kepler University, A-4040 Linz, Austria
2 Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Slovak University of Technology, Bratislava, Slovakia
3 Institute of the Theory of Information and Automation, Czech Academy of Sciences, Prague, Czech Republic
4 Department of Mathematics and Informatics, University of Novi Sad, Novi Sad, Serbia and Montenegro
@article{CRMATH_2005__340_10_755_0,
     author = {Klement, Erich Peter and Mesiar, Radko and Pap, Endre},
     title = {Archimax copulas and invariance under transformations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {755--758},
     publisher = {Elsevier},
     volume = {340},
     number = {10},
     year = {2005},
     doi = {10.1016/j.crma.2005.04.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.04.012/}
}
TY  - JOUR
AU  - Klement, Erich Peter
AU  - Mesiar, Radko
AU  - Pap, Endre
TI  - Archimax copulas and invariance under transformations
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 755
EP  - 758
VL  - 340
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.04.012/
DO  - 10.1016/j.crma.2005.04.012
LA  - en
ID  - CRMATH_2005__340_10_755_0
ER  - 
%0 Journal Article
%A Klement, Erich Peter
%A Mesiar, Radko
%A Pap, Endre
%T Archimax copulas and invariance under transformations
%J Comptes Rendus. Mathématique
%D 2005
%P 755-758
%V 340
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.04.012/
%R 10.1016/j.crma.2005.04.012
%G en
%F CRMATH_2005__340_10_755_0
Klement, Erich Peter; Mesiar, Radko; Pap, Endre. Archimax copulas and invariance under transformations. Comptes Rendus. Mathématique, Volume 340 (2005) no. 10, pp. 755-758. doi : 10.1016/j.crma.2005.04.012. http://www.numdam.org/articles/10.1016/j.crma.2005.04.012/

[1] Aczél, J.; Alsina, C. Characterizations of some classes of quasilinear functions with applications to triangular norms and to synthesizing judgements, Methods Oper. Res., Volume 48 (1984), pp. 3-22

[2] Ali, M.M.; Mikhail, N.N.; Haq, M.S. A class of bivariate distributions including the bivariate logistic, J. Multivariate Anal., Volume 8 (1978), pp. 405-412

[3] C. Alsina, M.J. Frank, B. Schweizer, Associative functions on intervals: a primer on triangular norms, in press

[4] Capéraà, P.; Fougères, A.-L.; Genest, C. Bivariate distributions with given extreme value attractor, J. Multivariate Anal., Volume 72 (2000), pp. 30-49

[5] Cuculescu, I.; Theodorescu, R. Extreme value attractors for star unimodal copulas, C. R. Math. Acad. Sci. Paris, Volume 334 (2002), pp. 689-692

[6] Galambos, J. The Asymptotic Theory of Extreme Order Statistics, Krieger, Melbourne, FL, 1987

[7] Genest, C.; Rivest, L.-P. A characterization of Gumbel's family of extreme value distributions, Statist. Probab. Lett., Volume 8 (1989), pp. 207-211

[8] Klement, E.P.; Mesiar, R.; Pap, E. Triangular Norms, Kluwer Academic, Dordrecht, 2000

[9] Mikusiński, P.; Taylor, M.D. A remark on associative copulas. Comment, Math. Univ. Carolin., Volume 40 (1999), pp. 789-793

[10] Nelsen, R.B. An Introduction to Copulas, Lecture Notes in Statist., vol. 139, Springer, New York, 1999

[11] Pickands, J. Multivariate extreme value distributions, Bull. Inst. Internat. Statist., Volume 49 (1981), pp. 859-878 (with a discussion, 894–902)

[12] Schweizer, B.; Sklar, A. Probabilistic Metric Spaces, North-Holland, New York, 1983

[13] Sklar, A. Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statist. Univ. Paris, Volume 8 (1959), pp. 229-231

[14] Tawn, J.A. Bivariate extreme value theory: models and estimation, Biometrika, Volume 75 (1988), pp. 397-415

Cited by Sources:

Research supported by two European actions (CEEPUS network SK-42 and COST action 274) and by grants VEGA 1/1145/04, GACR 402/04/1026, and MNTRS-1866 and by the Academy of Sciences and Arts of Vojvodina.